Generalized Leibniz rule and some theorems in the calculus of the fractional derivatives and integrals was used to obtain the fractional solutions of the radial Schro¨dinger equation transformed into a singular differential equation and, these solutions were also exhibited as hypergeometric notations.
Digital Object Identifier (DOI)
Ozturk, Okkes and Yilmazer, Resat
"On Applications of the Fractional Calculus for Some Singular Differential Equations,"
Progress in Fractional Differentiation & Applications: Vol. 4
, Article 4.
Available at: https://dc.naturalspublishing.com/pfda/vol4/iss1/4